# SDR WX0A2014080572068

- Difficulty date: July 7, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

AT 11,000 FT DURING CLIMB OUT, LT OIL PRESS LOW AOP WITH FALLING LT OIL PRESS ON GAUGE <30 PSI & FALLING FAST.  IAW QRH 72/14 WITH OIL PRESS BELOW 35 PSI, SHUT DOWN ENG.  COMPLIED WITH QRH PROCEDURE 72.3, ENG SHUTDOWN, LANDED SINGLE ENG.  IAW WORK ORDER 228642 REPLACED LT ENG.  LEAK OPERATIONS CHECKED GOOD.
